# SDR SIMA20120303005

- Difficulty date: March 3, 2012
- Submitted: March 6, 2012
- Operation: Air carrier
- Aircraft: N716AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145264
- Aircraft time: 26,335 hours, 23,079 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Part number: P2070005120
- Condition: Broken
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4484 THE CREW REPORTED THE AFT FLIGHT ATTENDANT EMERGENCY FLASHLIGHT HOLDER CLIP TO BE BROKEN.  PART WAS PLACED ON MEL.  REMOVED AND REPLACED AFT FLASHLIGHT BASE IAW EMB AMM 33-50-16.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
